i am taking penicillin vk for infacted gums to get a tooth pulled.But the med is making me sick.Could it be cause i am useing mouth wash
Hi, unfortunately this medication can cause sickness & general illness. Please read the paragraph i copied from the Drugs.com site:
"Gastrointestinal side effects have included nausea, vomiting, and diarrhea. These side effects are more common with oral therapy. Pseudomembranous colitis may occur during or after therapy. Pancreatitis, intestinal necrosis, and blood in the stool have also been reported".
Try not to be too concerned about the last few side effects. It would be best to visit your doctor for a change of medication or an additional medication to treat these symptoms.
- Penicillin VK Information for Consumers
- Penicillin VK Information for Healthcare Professionals (includes dosage details)
- Side Effects of Penicillin VK (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 1 answer
I had a surgical procedure in my mouth. The dentist prescribed clindamycin. He said he did not know?
Posted 27 Feb 2010 • 1 answer
Posted 2 Nov 2010 • 1 answer
Posted 29 Mar 2011 • 2 answers
I am taking clarithromycin (for mastitis) because I am allergic to penicillin. The doc said my milk?
Posted 18 Jul 2012 • 1 answer